# SDR 252TR0026

- Difficulty date: September 19, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 40,395 hours, 31,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHTS, LOW BATTERY PACK.  REPLACED RIGHT WING LIGHT BATTERY PACK PER MM 33-51-31.
